# SDR 03FDEA01863

- Difficulty date: November 3, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE, BS 720B 4.5, STR 15R, CRACKED.  REMOVED DAMAGED SECTION OF STRINGER 15R, BS 720B 4.5 AND REPAIRED STRINGER PER SRM 53-10-3 FIG 5.
